# SDR SWIA202055345

- Difficulty date: November 15, 2020
- Submitted: January 8, 2021
- Operation: Air carrier
- Aircraft: N755SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10220
- Aircraft time: 41,741 hours, 26,617 cycles
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Skin
- Condition: Cracked
- Location: E/E Bay Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FORWARD AVIONICS BAY DOOR, AFT LATCH CUT OUT IS CRACKED IN THE FORWARD RADIUS.  C-CHECK RO 1/6/2021.  REMOVED PAINT FROM DESCREPANT AREA, IAW CRJ700 SRM 51-26-01-001-001-A01 AND FOUND DAMAGE TO BE IN PAINT ONLY.  REAPPLIED PRIMER AND PAINT TO AREA, IAW CRJ700 SRM 51-25-01-001-001-A01.
